# SDR CA140806002

- Difficulty date: August 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT MLG WOULD NOT RETRACT.  AFT DOOR CLOSED BUT THE HANDLE INDICATED IT WAS STILL IN SEQUENCE AND THE RT MAIN LIGHT WAS RED INDICATING DISAGREEMENT.  THERE WAS NOT AN EMERGENCY DECLARED BUT AIRPORT OPS ROLLED THE TRUCKS AS A PRECAUTIONARY.  THE PSEU WAS INTERROGATED AND FAULTS NOTED AS FOLLOWS, UNREASONABLE FAR RGDRCL UNREASONABLE FAR RGDLK2, UNREASONABLE NEAR", RGDLK1, UNREASONABLE NEAR".  MAINTENANCE COULD NOT DUPLICATE THE ISSUE AND HAD NO FAULTS WHILE PERFORMING THE GEAR SWINGS.  PERFORMED A FULL BLEEDING OF THE NR 2 HYD SYS ALSO,  ALL OPS CHECK GOOD.
